Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 448, NWS Norman, OK

May 29, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 29, 2016, 2:20 AM CDT for 4 counties in Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 2:20 AM CDT (07:20 UTC)
Expired
May 29, 2016, 3:00 AM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carter County, OK, Johnston County, OK, Marshall County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 127 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1492 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS54 KOUN 290720
SVROUN
OKC019-069-095-099-290800-
/O.NEW.KOUN.SV.W.0448.160529T0720Z-160529T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
220 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  NORTHWESTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 300 AM CDT

* AT 219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DICKSON...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARDMORE...TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...MILL CREEK...GENE
  AUTRY...REAGAN...RUSSETT AND NORTHWESTERN LAKE MURRAY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 34 AND 36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3410 9710 3423 9718 3447 9675 3423 9659
TIME...MOT...LOC 0719Z 246DEG 23KT 3423 9701 

HAIL...1.00IN
WIND...60MPH
 
$$

MAD
1 follow-up statement
992 
WWUS54 KOUN 290743
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT SUN MAY 29 2016

OKC019-069-095-099-290800-
/O.CON.KOUN.SV.W.0448.000000T0000Z-160529T0800Z/
JOHNSTON OK-CARTER OK-MURRAY OK-MARSHALL OK-
243 AM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WESTERN JOHNSTON...EAST CENTRAL CARTER...SOUTHEASTERN MURRAY AND
NORTHWESTERN MARSHALL COUNTIES...

AT 243 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF
RAVIA...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...MILL CREEK...GENE AUTRY...
REAGAN AND RUSSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3415 9697 3429 9705 3447 9675 3423 9659
TIME...MOT...LOC 0743Z 246DEG 23KT 3429 9684 

HAIL...1.00IN
WIND...60MPH
 
$$

MAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:36 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 28, 11:36 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1136 PM CDT SAT MAY 28 2016

.AVIATION...29/06Z TAF ISSUANCE...
Tricky aviation forecast ahead. Expect VFR conditions to prevail,
at least through the morning hours for most sites. Scattered thunderstorms
will continue across western north Texas and slowly lift northward
into far southwestern Oklahoma through the evening. In the early
morning, some light fog may develop across portions of central and
northwestern Oklahoma, impacting KOKC/KOUN/KGAG/KWWR. At the same
time, expect MVFR ceilings to gradually increase from the
northwest, with scattered thunderstorm chances increasing through
the morning into the afternoon across much of the region.

Kurtz

&&

.PREV DISCUSSION... /issued 728 PM CDT SAT MAY 28 2016/

UPDATE...
Made some minor adjustments to POPS tonight and tomorrow morning.

DISCUSSION...
Convection has started a bit earlier than most of the Hi Res
models have, so we may see some isolated rain and thunder in
western north Texas before sunset. Overnight and into tomorrow
morning, confidence is low for showers and storms, especially as
Hi Res models show little to no convection. Kept some 30s in the
northwest where the NAM is more aggressive with precipitation.

Day

PREV DISCUSSION... /issued 605 PM CDT SAT MAY 28 2016/

AVIATION...29/00Z TAF ISSUANCE...
VFR conditions are expected to prevail at all sites through the
first six hours of the period. Increasing cloud cover will develop
overnight, from west to east across the region, as a weak upper
level low pressure system moves in from the west. Scattered
thunderstorms may develop through the morning hours; most likely
impacting airfields across portions of western Oklahoma and as far
south as the Red River. In response, ceilings and visibility will
decrease, most likely to MVFR, with periods of IFR possible.

Kurtz

PREV DISCUSSION... /issued 325 PM CDT SAT MAY 28 2016/

DISCUSSION...
Heavy rain potential will be the main impact the next several
days...culminating Tuesday into Wednesday with strong frontal
intrusion and cooler/drier weather thereafter. Two areas to watch
this evening and tonight will be potential for storms to form well
to our southwest and on the high plains of eastern New Mexico.
Both areas...or remnants of...could affect western north Texas and
Oklahoma overnight and Sunday. With moisture return and low
amplitude southern stream s/wvs tomorrow into Monday/Tuesday,
relatively high pops will continue with in the forecast with
daily thunderstorm/MCS activity likely. there are fairly diverse
solutions on details of timing and location of this thunderstorm
activity. this diversity will preclude a flood watch with this
issuance but highest rainfall amounts appear to be most likely
over the southern portions of Oklahoma and western north Texas.
This will be approached each shift and when better consistency in
model output and confidence increases, watches may be issued. with
all of that being said...most widespread and heavy rainfall will
likely be seen Tuesday into Wednesday with slow frontal passage.
Severe weather likely accompany this activity.

Severe weather potential appears to be increasing for Sunday and
Sunday night with possible MCS intrusion across mainly western
Oklahoma. Although some guidance suggest an early timing,
westward extension of dryline and need for diurnal heating to help
with initiation, current thinking is that it will be mainly an
evening and overnight event for much of the CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  83  65  82 /  20  40  40  40
Hobart OK         65  84  64  83 /  20  50  60  40
Wichita Falls TX  67  86  65  84 /  30  40  60  30
Gage OK           61  82  61  82 /  20  60  40  30
Ponca City OK     63  83  64  81 /  10  50  30  50
Durant OK         68  85  67  83 /  20  20  40  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

14/04/04
Hazardous weather outlook, May 29, 12:38 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1238 AM CDT SUN MAY 29 2016

OKZ004>048-050>052-TXZ083>090-300545-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1238 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS NEARLY ALL OF THE
WESTERN TWO-THIRDS OF OKLAHOMA AND WESTERN NORTH TEXAS.

.IMPACTS....
THE PRIMARY HAZARDS WILL BE QUARTER TO HALF DOLLAR SIZE HAIL AND
60 MPH WINDS.

.HEAVY RAIN...
SOME OF THE THUNDERSTORMS WILL HAVE HEAVY RAINFALL THAT COULD
CAUSE LOCALIZED FLOODING.

.DISCUSSION...
STRONG TO SEVERE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
THE OVERNIGHT HOURS. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY
DEVELOP IN NORTHWEST OKLAHOMA LATER THIS MORNING. THESE SHOWERS
AND THUNDERSTORMS MAY DEVELOP INTO A COMPLEX THAT COULD SHIFT
SOUTHEASTWARD INTO CENTRAL OKLAHOMA.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY. THERE IS A
SLIGHT RISK OF SEVERE STORMS IN WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS ON SUNDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS
IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. STRONG
STORMS WILL ALSO BE POSSIBLE TUESDAY AND WEDNESDAY.

.HEAVY RAIN...
THERE WILL ALSO BE A CONTINUING CHANCE OF HEAVY RAINFALL WITH THE
THUNDERSTORMS EACH DAY FROM SUNDAY THROUGH WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE

In the hours before

Special weather statement, May 29, 1:22 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
122 AM CDT SUN MAY 29 2016

TXZ088-290645-
BAYLOR TX-
122 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BAYLOR COUNTY UNTIL
145 AM CDT...

AT 120 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
LAKE KEMP...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3366 9914 3367 9930 3383 9933 3383 9915
TIME...MOT...LOC 0620Z 179DEG 9KT 3375 9922

MAD
Special weather statement, May 29, 1:27 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CDT SUN MAY 29 2016

TXZ088-089-290700-
ARCHER TX-BAYLOR TX-
127 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARCHER AND
SOUTHEASTERN BAYLOR COUNTIES UNTIL 200 AM CDT...

AT 124 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF
WESTOVER...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3340 9901 3340 9903 3345 9918 3365 9914
      3363 9901 3357 9889
TIME...MOT...LOC 0624Z 204DEG 16KT 3353 9908

MAD
Special weather statement, May 29, 1:36 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
136 AM CDT SUN MAY 29 2016

TXZ089-290700-
ARCHER TX-
136 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARCHER COUNTY UNTIL
200 AM CDT...

AT 134 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF
MEGARGEL...MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3357 9890 3353 9880 3344 9878 3348 9895
TIME...MOT...LOC 0634Z 346DEG 10KT 3352 9887

MAD
Special weather statement, May 29, 1:48 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
148 AM CDT SUN MAY 29 2016

OKZ041-046-047-050-051-290730-
CARTER OK-LOVE OK-MARSHALL OK-MURRAY OK-JOHNSTON OK-
148 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...
NORTHEASTERN LOVE...NORTHWESTERN MARSHALL...SOUTH CENTRAL MURRAY AND
SOUTHWESTERN JOHNSTON COUNTIES UNTIL 230 AM CDT...

AT 146 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LONE GROVE...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3399 9733 3417 9742 3440 9697 3427 9687
      3399 9682
TIME...MOT...LOC 0646Z 251DEG 19KT 3415 9721

MAD
Special weather statement, May 29, 2:02 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
202 AM CDT SUN MAY 29 2016

TXZ088-089-290730-
ARCHER TX-BAYLOR TX-
202 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARCHER AND EAST
CENTRAL BAYLOR COUNTIES UNTIL 230 AM CDT...

AT 201 AM CDT...A AREA OF STRONG THUNDERSTORMS WAS LOCATED
EAST AND SOUTHEAST OF MABELLE...WITH LITTLE TO NO MOVEMENT.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3355 9916 3372 9911 3369 9883 3352 9903
TIME...MOT...LOC 0701Z 221DEG 21KT 3362 9899

MAD
Special weather statement, May 29, 2:14 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 AM CDT SUN MAY 29 2016

TXZ089-290745-
ARCHER TX-
214 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARCHER COUNTY UNTIL 245
AM CDT...

AT 212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OLNEY...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3340 9889 3346 9893 3351 9880 3352 9870
      3347 9848 3339 9852
TIME...MOT...LOC 0712Z 266DEG 8KT 3344 9878

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 10:05 PM CDTSpecial Weather StatementOUNJefferson25 min
May 28, 11:22 PM CDTSpecial Weather StatementOUNCotton38 min
May 29, 12:00 AM CDTSpecial Weather StatementOUNJefferson30 min
May 29, 12:22 AM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 29, 12:38 AM CDTSpecial Weather StatementOUNJefferson37 min
May 29, 1:14 AM CDTSpecial Weather StatementOUNCarter31 min
May 29, 1:16 AM CDTSpecial Weather StatementOUNLove29 min
May 29, 1:48 AM CDTSpecial Weather StatementOUNCarter42 min
May 29, 2:57 AM CDTSpecial Weather StatementOUNJohnston33 min
May 29, 7:16 AM CDTSpecial Weather StatementOUNMajor29 min
May 29, 7:21 AM CDTSpecial Weather StatementOUNDewey24 min
May 29, 7:50 AM CDTSpecial Weather StatementOUNMajor25 min
May 29, 8:07 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:16 AM CDTAreal Flood AdvisoryOUNDewey, Major, Woodward3 hr
May 29, 8:30 AM CDTSpecial Weather StatementOUNDewey15 min
May 29, 8:52 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:55 AM CDTSpecial Weather StatementOUNWoodward35 min
May 29, 9:33 AM CDTSpecial Weather StatementOUNWoodward27 min
May 29, 9:52 AM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 29, 9:54 AM CDTSevere Thunderstorm WarningOUNEllis, Harper66 min
May 29, 10:11 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 29, 10:43 AM CDTAreal Flood AdvisoryOUNWoodward47 min
May 29, 10:54 AM CDTSpecial Weather StatementOUNWoodward36 min
May 29, 11:27 AM CDTFlash Flood WarningOUNWoodward4 hr
May 29, 11:29 AM CDTSpecial Weather StatementOUNWoodward31 min
May 29, 12:02 PM CDTSpecial Weather StatementOUNWoodward28 min
May 29, 1:48 PM CDTSpecial Weather StatementOUNKay27 min
May 29, 1:51 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 29, 2:28 PM CDTSevere Thunderstorm WarningOUNKay, Noble25 min
May 29, 2:48 PM CDTFlash Flood WarningOUNKay, Noble117 min
May 29, 2:56 PM CDTSpecial Weather StatementOUNNoble34 min
May 29, 3:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills37 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNBeckham31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.